# SDR ASOA20131005247

- Difficulty date: October 5, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 35,014 hours, 26,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888003
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK STRINGER 19R WAS FOUND TO BE CHAFED BETWEEN FRAMES 52-53.  MX PERFORMED A DOUBLER REPAIR IAW SRM 53-24-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
